# SDR 96FDEA00104

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: APB70801
- Condition: Corrosion
- Location: Wing Center Sect
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/LT WW FWD BULKHEAD TOP OF WING CENTER BOX SECTION, REMOVABLE PANEL HAS HEAVY CORROSION, APPROX 10 INCHES O/B OF VERTICAL KEEL BEAM WEB.  REMOVED CORRODED ANGLE, CLEANED, TREATED AND PRIMED UPPER WING SURFACE THAT MATES WITH ANGLES REF 51-00 VOL 11 SRM, OK TO INSTALL ANGLE.  INSTALLATION COMPLETED AS PER SRM 53-00-01.
